Ollivier Curvature of Random Geometric Graphs Converges to Ricci Curvature of Their Riemannian Manifolds
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- Extent
-
1 Online-Ressource.
- Language
-
Englisch
- Bibliographic citation
-
Ollivier Curvature of Random Geometric Graphs Converges to Ricci Curvature of Their Riemannian Manifolds ; volume:70 ; number:3 ; day:27 ; month:6 ; year:2023 ; pages:671-712 ; date:10.2023
Discrete & computational geometry ; 70, Heft 3 (27.6.2023), 671-712, 10.2023
- Classification
-
Mathematik
- Creator
-
Hoorn, Pim van der
Lippner, Gabor
Trugenberger, Carlo
Krioukov, Dmitri
- Contributor
-
SpringerLink (Online service)
- DOI
-
10.1007/s00454-023-00507-y
- URN
-
urn:nbn:de:101:1-2023122614222860232148
- Rights
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
15.08.2025, 7:29 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Hoorn, Pim van der
- Lippner, Gabor
- Trugenberger, Carlo
- Krioukov, Dmitri
- SpringerLink (Online service)